# SDR CA030530014

- Difficulty date: May 28, 2003
- Submitted: June 16, 2003
- Operation: General aviation
- Make and model: Cndair CL6002C10
- Engine: Ge CF348C1
- System (JASC): 2613 · Overheat Detection
- Part: Loop
- Part number: GG670801021
- Condition: Failed
- Location: Bleed Sensing
- Stage of operation: CL
- How discovered: O
- Nature of condition: W
- Precautionary procedure: A

## Discrepancy

(CAN) CREW EXPERIENCED A LT BLEED DUCT WARNING MSG ON CLIMB OUT THRU 23,000 FT.  LT PACK WENT OFF LINE & APPROX. 30 SECONDS LATER, RT PACK WENT OFF LINE.  CREW WERE UNABLE TO RESET THIS CONDITION IN AIR. AC DIVERTED. TROUBLESHOOTING, MAINT LT BLEED LOOP B HIGH PRESS OUTPUT(MT138) FOUND FAILED/OPEN CIRCUIT.  LT BLEED LOOP ACM (MT140) FOUND TOUCHING BLEED DUCT IN TWO AREAS.  A BLEED LEAK WAS FOUND BETWEEN LT ACM & PRE-COOLER. LOSS OF PRESS IS BELIEVED TO BE DUE TO LT BLEED DUCT WARNING WHICH REMAINED CONSTANT FOR MORE THAT 30 SECONDS RESULTING IN AUTOMATIC CLOSING OF L AND R ENGINE BLEED SOURCES.FOLLOWING REPLACEMENT OF FAILED LOOPS & RECTIFICATION OF LEAK, AC FLT TESTED & DECLARED SERVICEABLE.
